# SDR CA120702008

- Difficulty date: June 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, THE LOW OIL PRESSURE WARNING CAME ON AND THE OIL PRESSURE WAS IN THE YELLOW BAND.  IT LATER DROPPED IN THE RED BAND AND THE CREW SHUT THE ENGINE DOWN BEFORE DIVERTING THE FLIGHT TO AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST FLIGHT INSPECTION FOUND OIL ON THE ENGINE COWLING AND EXHAUST. TROUBLESHOOTING IS ON-GOING.
